About this Journal Submit a Manuscript Table of Contents
International Journal of Ecology
Volume 2011 (2011), Article ID 868426, 15 pages
http://dx.doi.org/10.1155/2011/868426
Review Article

The Humpbacked Species Richness-Curve: A Contingent Rule for Community Ecology

1Department of Biology, Berry College, Mount Berry, GA 30149, USA
2Western Fisheries Research Center, U.S. Geological Survey, Seattle, WA 98115, USA

Received 1 January 2011; Revised 22 April 2011; Accepted 23 May 2011

Academic Editor: Shibu Jose

Copyright © 2011 John H. Graham and Jeffrey J. Duda. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

John H. Graham and Jeffrey J. Duda, “The Humpbacked Species Richness-Curve: A Contingent Rule for Community Ecology,” International Journal of Ecology, vol. 2011, Article ID 868426, 15 pages, 2011. doi:10.1155/2011/868426